Telfast

Telfast 180mg 60 Tablets

1 review 1 review Write a Review
Overview Fast, non drowsy relief of the symptoms of hayfever allergies and itchy skin rash or hives.Telfast contains an active ingredient called fexofenadine hy…
SKU: 402339
Availability: Low Stock
$48.99
$37.95
SAVE $11.04

Overview

Fast, non drowsy relief of the symptoms of hayfever allergies and itchy skin rash or hives.

Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.

Use Telfast 180mg for the relief of the symptoms of hayfever allergies: 

- Sneezing
- Runny & Itchy Nose
- Itchy & Watery Eyes
- Itchy Throat


Use Telfast 180mg for the relief of the symptoms of itchy skin rash / hives (urticaria):

- Itchy Skin Rash
- Itch caused by Hives
- Swelling related to Allergy
- Swelling related to Hives

AUST R NUMBER:

AUST R 63338

Ingredients

CONTAINS:

Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.

INGREDIENTS:

Active Ingredients: Fexofenadine Hydrochloride 180mg

Inactive Ingredients:
croscarmellose sodium, pregelatinised maize starch, microcrystalline cellulose, magnesium stearate, hypromellose, povidone, titanium dioxide, colloidal anhydrous silica, macrogol 400, Pigment Blend Pink PB1254 (ARTG PI No.3225) and Pigment Blend Yellow PB1255 (ARTG PI No.3226).

Instructions

DOSAGE:

Adults and Children from 12 years: 1 tablet daily as required.

Safety

PRODUCT WARNINGS:

Always read the label. Do not use in children under 12 years of age. Follow the directions for use. If symptoms persist, talk to your health professional.

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use.
Do not use if you are pregnant or breastfeeding unless advised by a doctor or pharmacist
Do not use in children under 12 years.

1 review
  • Great product 5

    Posted by dragons73 on 13th Apr 2019 Verified Buyer on YourDiscountChemist.com.au

    This product is great and is lactose free which is perfect for people with lactose intolerance

Telfast 180mg 60 Tablets

$48.99
$37.95
SAVE $11.04

Description

Overview

Fast, non drowsy relief of the symptoms of hayfever allergies and itchy skin rash or hives.

Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.

Use Telfast 180mg for the relief of the symptoms of hayfever allergies: 

- Sneezing
- Runny & Itchy Nose
- Itchy & Watery Eyes
- Itchy Throat


Use Telfast 180mg for the relief of the symptoms of itchy skin rash / hives (urticaria):

- Itchy Skin Rash
- Itch caused by Hives
- Swelling related to Allergy
- Swelling related to Hives

AUST R NUMBER:

AUST R 63338

Ingredients

CONTAINS:

Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.

INGREDIENTS:

Active Ingredients: Fexofenadine Hydrochloride 180mg

Inactive Ingredients:
croscarmellose sodium, pregelatinised maize starch, microcrystalline cellulose, magnesium stearate, hypromellose, povidone, titanium dioxide, colloidal anhydrous silica, macrogol 400, Pigment Blend Pink PB1254 (ARTG PI No.3225) and Pigment Blend Yellow PB1255 (ARTG PI No.3226).

Instructions

DOSAGE:

Adults and Children from 12 years: 1 tablet daily as required.

Safety

PRODUCT WARNINGS:

Always read the label. Do not use in children under 12 years of age. Follow the directions for use. If symptoms persist, talk to your health professional.

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use.
Do not use if you are pregnant or breastfeeding unless advised by a doctor or pharmacist
Do not use in children under 12 years.

Customers Also Viewed